09-17-2021 05:50 PM - last edited on 09-17-2021 08:18 PM by Taylor-RO
my 13 yr old boy has been diagnosed inattentive ADHD but without the hyperactivity.
We started today and he had the worst day. He got a headache, and every time he went to eat he felt like vomiting, he was teary. It was a nightmare and he doesn’t want to take it again. Any ideas? We are not even up to the full dose. He is also taking another medication for anxiety and emotional dysregulation.
any advice welcome 🙏
09-17-2021 09:37 PM
Hi @Beingpositive, thanks for sharing. We can understand that these kinds of side effects might be worrying and uncomfortable, and may make it increasingly difficult for your son to stick to taking his medication. Unfortunately, I have had to edit medication names out of your post as it is against our guidelines and we do not allow others to provide medical advice on our forum. Your best bet would be to chat this is over with whoever prescribed the medication to be on the safe side If you need support right now and are feeling concerned, you can contact healthdirect here.
09:00AM to 11:00PM
We are not a counselling or crisis service and we can't guarantee you'll get a reply, so if you need to talk nowClick here for help
The current time is Mon, 5:40 AM
(Australian Eastern time)